Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 56, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 24, 2015, 5:46 AM CDT for 10 counties in Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 5:46 AM CDT (10:46 UTC)
- Expired
- May 24, 2015, 11:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okmulgee County, OK, Ottawa County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 47 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:50 AM CDT | FLASH FLOOD | Fort Gibson, OK | SEVERAL ROADS FLOODED IN AND AROUND FORT GIBSON. |
| May 24, 7:10 AM CDT | FLASH FLOOD | 6 Ese Broken Arrow, OK | SMALL BRIDGE WASHED OUT ALONG ROSEWOOD DRIVE. |
| May 24, 9:09 AM CDT | FLASH FLOOD | Muskogee, OK | WATER OVER SMITHFERRY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WGUS54 KTSA 241046
FFWTSA
OKC021-035-041-097-101-105-111-115-131-145-241630-
/O.NEW.KTSA.FF.W.0056.150524T1046Z-150524T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
546 AM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
CRAIG COUNTY IN NORTHEAST OKLAHOMA...
DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
EASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA...
EASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
MAYES COUNTY IN NORTHEAST OKLAHOMA...
NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1130 AM CDT
* AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. 2 TO 3
INCHES OF RAIN FELL OVERNIGHT. AN ADDITIONAL 1 TO 2 INCHES OF
RAINFALL IS POSSIBLE THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
JAY...MIAMI...MUSKOGEE...PRYOR...TAHLEQUAH...VINITA...WAGONER...
ADAIR...AFTON...BALD HILL...BERNICE...BERNICE STATE PARK...BIG
CABIN...BLUEJACKET...BOYNTON...BRAGGS...CHELSEA...CHEROKEE LANDING
STATE PARK...CHEROKEE STATE PARK...CHLOETA...CHOUTEAU...CLEORA...
COMMERCE...COOKSON...COWETA...DISNEY...ELDON...FAIRLAND...FORT
GIBSON AND FOYIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3700 9462 3663 9461 3617 9475 3616 9480
3602 9480 3564 9492 3564 9512 3561 9513
3553 9601 3597 9571 3701 9541
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 24, 4:33 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 24, 4:33 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT SUN MAY 24 2015
.DISCUSSION...
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
FLOOD OF THE DECADE...AT LEAST FOR MUCH OF EASTERN
OKLAHOMA CONTINUES TODAY. 2-4 INCH AMOUNTS ALREADY
COMMON...WITH SOME LOCAL AMOUNTS IN EXCESS OF FIVE
INCHES TULSA OKMULGEE CREEK COUNTIES.
ANOTHER..1.5 TO 2 INCHES COMMON TODAY INTO TONIGHT
EASTERN OK AND NORTHWEST ARKANSAS. SOME LOCATIONS
COULD REACH FIVE INCHES ONCE AGAIN GIVEN REPEAT
THUNDERSTORM POTENTIAL.
REGIONAL COMPOSITE RADAR SHOWS TWIN MCVS IN TEXAS
AT THIS TIME. STRONGER..MORE NORTHWEST MCV SOUTH
OF BRYAN COUNTY OK SPINNING NORTH-NORTHEAST. THIS
MOVEMENT COUPLED WITH 1.7-1.9 PWA ENSURES ANOTHER
ROUND OF HEAVY PRECIP AND WILL PUSH PRECIP BACK
TO THE NORTHWEST FOR A TIME TODAY.
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
RAIN WILL WIND DOWN TONIGHT..WHILE MANY MAIN STEM
RIVERS OVERFLOW.
UNFORTUNATELY. NEXT WAVE ARRIVES LATE MONDAY AND
MONDAY NIGHT. BULK OF PRECIPITATION SOUTHEAST OK
AND WEST CENTRAL / NORTHWEST ARKANSAS. MORE FLOOD
POTENTIAL THERE.
WET PATTERN PREVAILS THROUGH NEXT WEEKEND.
GWILEY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 63 81 61 / 100 30 40 60
FSM 75 66 81 65 / 100 70 40 100
MLC 72 67 78 62 / 100 30 60 80
BVO 70 59 81 60 / 100 40 30 40
FYV 71 63 78 61 / 100 70 30 100
BYV 72 63 78 62 / 100 80 30 80
MKO 72 64 78 62 / 100 50 40 90
MIO 72 62 79 62 / 100 60 20 50
F10 70 63 78 61 / 100 30 30 70
HHW 73 67 78 66 / 100 40 80 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....21Hazardous weather outlook, May 24, 3:50 AM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT SUN MAY 24 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
350 AM CDT SUN MAY 24 2015
...LIFE-THREATENING FLASH FLOODING TO CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAINFALL.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SIGNIFICANT FLASH FLOODING IS ONGOING ACROSS MUCH OF EASTERN
OKLAHOMA EARLY THIS MORNING...WHERE 3 TO 6 INCHES OF RAIN FELL
OVERNIGHT. DANGEROUS AND POTENTIALLY LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY AS ADDITIONAL ROUNDS OF THUNDERSTORMS
SPREAD INTO THE AREA. CONDITIONS REMAIN SUPPORTIVE FOR RAPID ONSET
OF FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN WHEN FLOOD
WARNINGS ARE ISSUED. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT.
IN ADDITION...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...INCLUDING A LIMITED
TORNADO THREAT. THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL
BEGIN TO DIMINISH TONIGHT...HOWEVER EXTENSIVE AREAL AND MAIN STEM
RIVER FLOODING WILL LIKELY CONTINUE INTO MONDAY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
MONDAY...THUNDERSTORM AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF EARLY MONDAY...HOWEVER A
LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS
AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN
ARKANSAS MONDAY EVENING INTO THE OVERNIGHT HOURS. THIS WILL QUICKLY
WORSEN ANY ONGOING FLOOD PROBLEMS.
THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL
AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL
RAINFALL THIS UPCOMING WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM
RIVER FLOODING.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED TODAY
AND TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE
THREATENING FLASH FLOODING WILL BE LIKELY WITHIN THE HEAVIER
RAINFALL AXIS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 24, 1:40 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
140 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM FLOOD 1 N OWASSO 36.28N 95.85W
05/24/2015 TULSA OK NWS EMPLOYEE
NUMEROUS FLOODED AREAS ON 106TH STREET NORTH BETWEEN
145TH AND 193RD STREETS.
&&Local storm report, May 24, 1:54 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM FLOOD TAHLEQUAH 35.92N 94.97W
05/24/2015 CHEROKEE OK EMERGENCY MNGR
NORTHERN SECTIONS OF TAHLEQHAH FLOODED WITH WATER CLOSE
TO ENTERING BUILDINGS. BEAR CREEK ALSO REPORTED AT FULL
CAPACITY. LOCAL AUTHORITIES HAVE PLACED BARRICADES AT LOW
WATER CROSSINGS WITHIN CENTRAL LOCATIONS OF TAHLEQUAH.
&&
BLHLocal storm report, May 24, 2:04 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
204 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM FLOOD OAK GROVE 36.19N 94.19W
05/24/2015 WASHINGTON AR FIRE DEPT/RESCUE
SECTION OF THE ROADWAY AT 21ST AND 266TH EAST AVE HAS
BEEN WASHED AWAY.
&&
BLHLocal storm report, May 24, 2:23 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
223 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD CLAREMORE 36.31N 95.62W
05/24/2015 ROGERS OK BROADCAST MEDIA
*** 1 FATAL *** FIREFIGHTER DROWNS DURING A WATER RESCUE
JUST WEST OF TOWN ON HIGHWAY 20
&&
LACYLocal storm report, May 24, 2:39 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM FLOOD 6 SE CATOOSA 36.13N 95.67W
05/24/2015 WAGONER OK FIRE DEPT/RESCUE
SECTION OF THE ROADWAY AT 21ST AND 266TH EAST AVE HAS
BEEN WASHED AWAY IN OAK GROVE.
&&
BLHLocal storm report, May 24, 2:43 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM FLOOD HULBERT 35.93N 95.14W
05/24/2015 CHEROKEE OK FIRE DEPT/RESCUE
HIGHWAY 80 NEAR HULBERT IS IMPASSABLE.
&&
BLHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| May 23, 7:09 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| May 23, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 43 min |
| May 23, 7:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 23, 7:30 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 90 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 50 min |
| May 23, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| May 23, 7:57 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 48 min |
| May 23, 8:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa | 90 min |
| May 23, 8:01 PM CDT | Tornado Warning | TSA | Latimer | 29 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 35 min |
| May 23, 8:18 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 6 hr |
| May 23, 8:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 23, 8:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 37 min |
| May 23, 8:31 PM CDT | Tornado Warning | TSA | Okfuskee | 29 min |
| May 23, 8:32 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 23, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 23 min |
| May 23, 8:43 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa | 6 hr |
| May 23, 8:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 23, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 50 min |
| May 23, 8:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 35 min |
| May 23, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 23, 9:10 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| May 23, 9:21 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 6 hr |
| May 23, 9:29 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| May 23, 9:43 PM CDT | Flash Flood Warning | TSA | Wagoner | 6 hr |
| May 23, 9:45 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| May 23, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 43 min |
| May 23, 9:48 PM CDT | River Flood Warning | TSA | Washington | 60 hr |
| May 23, 10:07 PM CDT | Special Weather Statement | TSA | Mayes | 53 min |
| May 23, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 41 min |
| May 23, 10:24 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 6 hr |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 50 min |
| May 23, 10:32 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 23, 10:36 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 14 min |
| May 23, 10:41 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
| May 23, 10:48 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 27 min |
| May 23, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 23, 11:16 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 29 min |
| May 23, 11:19 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 116 min |
| May 23, 11:24 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 36 min |
| May 24, 12:10 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 24, 12:18 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 1:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 6 hr |
| May 24, 5:48 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 7:14 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 3 hr |
| May 24, 8:53 AM CDT | Flash Flood Warning | TSA | Adair, Delaware, LeFlore, Sequoyah | 12 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 24, 9:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more | 12 hr |
| May 24, 10:16 AM CDT | River Flood Warning | TSA | LeFlore | 9 days |
| May 24, 10:19 AM CDT | River Flood Warning | TSA | Sequoyah | 10 days |
| May 24, 11:26 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more | 11 hr |
| May 24, 1:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more | 10 hr |
| May 24, 3:09 PM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 24, 3:27 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.